# SDR FDEA200901290379

- Difficulty date: January 29, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 77,802 hours, 29,134 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: AEA01613
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL INBD WALL UPPER AFT CORNER HAS CRACK FROM STIFFENER GOING FWD TOWARD PREVIOUS REPAIR, VERIFIED AND MARKED USING ET, LOCATED ABOVE NR 1 HYD SYSTEM RESERVOIR COMPLIED WITH EA 8-5310-123830 TITLE, FUSELAGE-MAIN FRAME- KEEL STRUCTURE/UNDERWING BARREL/WEB REPAIR.  CUT OUT DAMAGE AND INSTALLED DOUBLER IN THE AREA.
